# SDR AALA201810259025

- Difficulty date: October 24, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 33,284 hours, 13,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY LIGHT INOPERABLE AT SEAT ROW 34. MAINTENANCE REPAIRED LIGHT AT SEAT ROW 34 PER ESPM 20-53-55 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
